# SDR UIEA2016091000754

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,634 hours, 23,478 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O, CAPTAIN`S AIRSPEED INDICATOR ZERO-EFIS NORMAL, STDBY NORMAL.  OK TO CONTINUE IAW DDPG 34-13-01-03, CAT-C, DMI: 70096 ASSIGNED DISPATCHER UP 03:59Z, DUE DATE 20, SEP 16.
